MAUDE Adverse Event Report: SMITH & NEPHEW, INC. T7 DRIVER SHAFT W/AO QC; SCREWDRIVER

SMITH & NEPHEW, INC. T7 DRIVER SHAFT W/AO QC; SCREWDRIVER
Model Number 71174927
Medical Device Problem Code Connection Problem (2900)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 01/04/2021
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
(b)(4).
 
Event or Problem Description
It was reported that the t7 driver shaft w/ao qc is not capturing the screw as it used to.No case involved.
 
Additional Manufacturer Narrative
The devices, intended for use in treatment was returned for evaluation: a visual inspection was performed and confirmed that the shafts appear to be excessively worn, which may cause them to not function as intended.The manufactured date for this device is 2014.A review of the manufacturing records did not reveal a manufacturing abnormality that could have caused or contributed to the reported incident.A complaint history review found related failures; this failure mode will be monitored for future complaints for any necessary corrective actions.This device is a reusable instrument that can be exposed to numerous surgeries; damage from repeated use can occur.Damage from prolonged use, misuse or rough handling are likely probable causes of the reported event.We recommend that all reusable instruments be routinely inspected for wear and damage and replaced as necessary.At this time, we have no reason to suspect that the product failed to meet any product specifications at the time of manufacture.Based on this investigation, the need for corrective action is not indicated.No further investigation is warranted for this complaint; however, we will continue to monitor for future complaints and investigate as necessary.Should additional information be received, the complaint will be reopened.We consider this investigation closed.

Brand Name
T7 DRIVER SHAFT W/AO QC
Common Device Name
SCREWDRIVER
Manufacturer (Section D)
SMITH & NEPHEW, INC.
1450 brooks rd.
memphis TN 38116
MDR Report Key11210686
Report Number1020279-2021-00526
Device Sequence Number16854376
Product Code HXX
UDI-Device Identifier00885556387641
UDI-Public00885556387641
Combination Product (Y/N)N
Initial Reporter StateCA
Initial Reporter CountryUS
PMA/510(K) Number
EXEMPT
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source company representative,user f
Initial Reporter Occupation Other
Type of Report Initial,Followup
Report Date (Section B) 05/03/2021
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model Number71174927
Device Catalogue Number71174927
Device Lot Number14JUP0008
Initial Date Received by Manufacturer 01/04/2021
Supplement Date Received by Manufacturer04/16/2021
Initial Report FDA Received Date01/21/2021
Supplement Report FDA Received Date05/03/2021
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1